Mathematics: Page 9: International Journal of Science and Research (IJSR)
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

International Journal of Science and Research (IJSR)

Mathematics

Downloads: 164 | Views: 963

Mathematics, India, Volume 6 Issue 2, February 2017

Pages: 206 - 212

Broadcast Polling in IEEE 802.16 Networks with Average-Buffered Subscriber Stations

Chandan Singh Ujarari | Arun Kumar Pal

Downloads: 164 | Views: 780

Mathematics, Brazil, Volume 7 Issue 3, March 2018

Pages: 923 - 928

A Computational Algorithm for the Numerical Integration of a Function of One or More Variables

Alexandre Cesar Balbino Barbosa Filho

Downloads: 163 | Views: 868

Mathematics, Saudi Arabia, Volume 4 Issue 8, August 2015

Pages: 502 - 506

Factorization of a Matrix by the Elements of its Row Space

Mohammed Hassan Elzubair

Downloads: 163 | Views: 850

Mathematics, India, Volume 6 Issue 2, February 2017

Pages: 296 - 305

k-Odd Sequential Harmonious Labeling of Some Special Graphs

B. Gayathri | D. Muthuramakrishnan

Downloads: 163 | Views: 890

Mathematics, Iraq, Volume 7 Issue 3, March 2018

Pages: 196 - 198

S-nearly Semiprime Submodules and Some Related Concept

Mohammed B. H. Alhakeem

Downloads: 163 | Views: 1039

Mathematics, India, Volume 7 Issue 12, December 2018

Pages: 101 - 106

Evaluation of the Students Performance Using Fuzzy System

O P Dixit | A K Kashyap | A J Khan

Downloads: 163 | Views: 1001

Mathematics, Zambia, Volume 8 Issue 3, March 2019

Pages: 254 - 262

Assessment of Teachers Perceptions on the Integration of Comprehensive Sexuality Education in Mathematics: A Case of Kitwe District

Prisca Jere | Judith Nakamba

Downloads: 163 | Views: 789

Mathematics, Turkiye, Volume 8 Issue 9, September 2019

Pages: 351 - 353

Convergence via Filter in Locally Solid Riesz Spaces

Abdullah Aydn

Downloads: 162 | Views: 873

Mathematics, Sri Lanka, Volume 5 Issue 7, July 2016

Pages: 187 - 190

Fuzzy Inventory Model without Shortages Using Signed Distance Method

A. M. P. Chandrasiri

Downloads: 162 | Views: 718

Mathematics, Nigeria, Volume 7 Issue 2, February 2018

Pages: 815 - 821

Global Stability of a Cholera Carrier Epidemic Model with Nonlinear Incidence Functions

Lawal Jibril | Sule Amiru

Top

Confirm Your Share

Enter your details so IJSR can confirm this sharing activity.

Your details are used to validate this share and protect the award process from duplicate or false activity.